# SDR AT0700052

- Difficulty date: October 22, 2003
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY CATERING TRUCK UNDERNEATH GALLEY SERVICE DOOR.  SKIN FROM BS 171 TO BS203 DAMAGED.  INSTALLED FUSELAGE SKIN REPAIR FROM BS 171 TO BS 203 STR 20R TO 23R, MATERIAL USED 2024 T3 .063 - 32 1/2 X 13 1/4, PER B717-SRM 53-00-01 REPAIR 6.
